# SDR REXA2012052700785

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 21,594 hours, 18,556 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 26,500 FT, 25 MINUTES INTO THE FLIGHT "FLAPS FAIL" CAUTION ILLUMINATED.  OP`S CHECKED FLAP SYSTEM IAW AMM 27-54-00.  OP`S CHECKED GOOD. PERFORMED TROUBLE SHOOTING.
